A honlap ezen része (technikai okok miatt) karbantartás alatt van.

Publikációk




  1. K. Gyarmati, On a problem of Diophantus, Acta Arith. 97.1 (2001), 53-65, ps, pdf.
  2. K. Gyarmati, On divisibility properties of integers of the form ab+1, Period. Math. Hungar. 43 (2001), 71-79, ps, pdf.
  3. K. Gyarmati, A. Sárközy, C.L. Stewart, On shifted products which are powers, Mathematika, 49 (2002), 227-230, ps, pdf.
  4. K. Gyarmati, A. Sárközy, C.L. Stewart, On sums which are powers, Acta Math. Hungar. 99 (2003), 1-24, ps, pdf.
  5. K. Gyarmati, An inequality between the measures of pseudorandomness, Ann. Univ. Sci. Budapest. Eötvös Sect. Math. 46 (2003), 157-166, ps, pdf.
  6. K. Gyarmati, On a pseudorandom property of binary sequences, Ramanujan J. 8 (2004), 289-302, ps, pdf, the original publication is available at www.springerlink.com.
  7. K. Gyarmati, On a family of pseudorandom binary sequences, Period. Math. Hungar. 49 (2004), 45-63, ps, pdf.
  8. Y. Bugeaud, K. Gyarmati, On generalizations of a problem of Diophantus, Illinois J. Math. 48 (2004), 1105-1115, ps, pdf.
  9. K. Gyarmati, On pseudorandom binary sequences, Ph.D. dissertation, Budapest & Nancy 2004, ps, pdf.
  10. K. Gyarmati, On the correlation of binary sequences, Studia Sci. Math. Hungar. 42 (2005), 59-75, ps, pdf.
  11. K. Gyarmati, A polynomial extension of a problem of Diophantus, Publ. Math. Debrecen 66 (2005), 389-405, ps, pdf.
  12. R. Dietmann, C. Elsholtz, K. Gyarmati, M. Simonovits, Shifted products that are coprime pure powers, J. Combin. Theory Ser. A 111 (2005), 24-36, ps, pdf.
  13. K. Gyarmati, Pethõ, A. Sárközy, On linear recursion and pseudorandomness, Acta Arith. 118 (2005), 359-374, ps, pdf.
  14. K. Gyarmati, Pseudorandom sequences constructed by the power generator, Period. Math. Hungar. 52 (2006) 9-26, ps, pdf.
  15. K. Gyarmati, On a fast version of a pseudorandom generator, General Theory of Information Transfer and Combinatorics, Lecture Notes in Computer Science, Vol. 4123, Springer Berlin / Heidelberg 2006, 326-342, ps, pdf.
  16. K. Gyarmati, A note to the paper "On a fast version of a pseudorandom generator", Ann. Univ. Sci. Budapest. Eötvös Sect. Math. 49 (2006), 87-93. ps, pdf.
  17. K. Gyarmati, F. Hennecart, I. Z. Ruzsa, Sum and difference of finite sets, Funct. Approx. Comment. Math. 37 (2007), 175-186, ps, pdf.
  18. K. Gyarmati, S. Konyagin, I. Z. Ruzsa, Double and triple sums modulo a prime, CRM Proceedings & lecture Notes, Volume 43, AMS 2008, 271-278. ps, pdf.
  19. K. Gyarmati, C.L. Stewart, On powers in shifted products, Glas. Mat. Ser. III 42 (2007), 273-279, pdf.
  20. K. Gyarmati, On the number of divisors which are values of a polynomial, Ramanujan J. 17 (2008), 387-403, ps, pdf, the original publication is available at www.springerlink.com.
  21. K. Gyarmati, M. Matolcsi, I. Z. Ruzsa, Plünnecke's inequality for different summands, Building Bridges, Bolyai Soc. Mathematical Studies 19, ed. M. Grötschel, G. O. H. Katona, Springer-Bolyai 2008, 309-320, ps, pdf.
  22. K. Gyarmati, C. Mauduit, A. Sárközy, Pseudorandom binary sequences and lattices, Acta Arith. 135 (2008), 181-197, ps, pdf.
  23. K. Gyarmati, A. Sárközy, Equations in finite fields with restricted solution sets, I. (Character sums.) , Acta Math. Hungar. 118 (2008), 129-148. ps, pdf.
  24. K. Gyarmati, A. Sárközy, Equations in finite fields with restricted solution sets, II. (Algebraic equations.), Acta Math. Hungar. 119 (2008), 259-280, ps, pdf.
  25. K. Gyarmati, Concatenation of pseudorandom binary sequences, Period. Math. Hung. 58 (2009), 99-120, ps, pdf.
  26. K. Gyarmati, On the complexity of a family related to the Legendre symbol, Period. Math. Hung. 58 (2009), 209-215, ps, pdf.
  27. K. Gyarmati, On the density of integers with consecutive divisors, Publ. Math. Debrecen 74 (2009), 1-17., ps, pdf.
  28. K. Gyarmati, C. Mauduit, A. Sárközy Constructions of pseudorandom binary lattices, Unif. Distrib. Theory 4 (2009), 59-80, ps, pdf.
  29. K. Gyarmati, A. Sárközy, C. L. Stewart, On Legendre symbol lattices, Unif. Distrib. Theory 4 (2009), 81-95, ps, pdf.
  30. K. Gyarmati, P. Hubert, A. Sárközy, Pseudorandom binary functions on almost uniform trees, J. Combin. Number Theory 2 (2010), 1-24, ps, pdf.
  31. K. Gyarmati, M. Matolcsi, I. Z. Ruzsa, A superadditivity and submultiplicativity properties for cardinalities of sumsets, Combinatorica 30 (2010), 163-174, ps, pdf.
  32. K. Gyarmati, C. Mauduit, A. Sárközy, Measures of pseudorandomness of finite binary lattices, I (The measures $Q_k$, normality.), Acta Arith. 144 (2010), 295-313 , ps, pdf.
  33. K. Gyarmati, C. Mauduit, A. Sárközy, Measures of pseudorandomness of finite binary lattices, III ($Q_k$, correlation, normality, minimal values.), Unif. Distrib. Theory 5 (2010), 183-207, ps, pdf.
  34. K. Gyarmati, Concatenation of Legendre symbol sequences, Studia Sci. Math. Hungar. 48 (2011), 193-204, ps, pdf.
  35. K. Gyarmati, On new measures of pseudorandomness of binary lattices, Acta Math. Hung. 131 (2011), 346-359, ps, pdf.
  36. K. Gyarmati, C. Mauduit, A. Sárközy, Measures of pseudorandomness of finite binary lattices, II (The symmetry measures.), Ramanujan J. 25 (2011), 155-178, ps, pdf.
  37. K. Gyarmati, C. Mauduit, A. Sárközy, Measures of pseudorandomness of families of binary lattices, I (Definitions, a construction using quadratic characters.), Publi. Math. Debrecen 79 (2011), 445-460, ps, pdf.
  38. K. Gyarmati, C. Mauduit, A. Sárközy, Measures of pseudorandomness of families of binary lattices, II (A further construction.), Publi. Math. Debrecen 80 (2012), 479-502. ps, pdf.
  39. K. Gyarmati, C. Mauduit On the correlation of binary sequences, II, Discrete Math. 312 (2012), 811-818. ps, pdf.
  40. P. Csikvári, A. Sárközy, K. Gyarmati, Density and Ramsey type results on algebraic equations with restricted solution sets, Combinatorica 32 (2012), 425-449, ps, pdf.
  41. K. Gyarmati, Elliptic curve analogues of a pseudorandom generator, Period. Math. Hungar. 64 (2012), 119-130, ps, pdf.
  42. K. Gyarmati, On the correlation of subsequences, Unif. Distrib. Theory 7 (2012), 169-195, ps, pdf.
  43. K. Gyarmati, P. Hubert, A. Sárközy, Pseudorandom binary functions on rooted plane trees, J. Combin. Number Theory 4 (2012), 1-19, ps, pdf.
  44. K. Gyarmati, I. Z. Ruzsa, A set of squares without arithmetic progression, Acta Arith. 155 (2012), 109-115, pdf.
  45. K. Gyarmati, Pszeudovéletlen diszkrét struktúrákról, habilitációs értekezés (2012), ps, pdf.
  46. K. Gyarmati, Measures of pseudorandomness, P. Charpin, A. Pott, A. Winterhof (eds.), Radon Series in Computational and Applied Mathematics, de Gruyter 2013, 43-64.
  47. K. Gyarmati, A. Sárközy, C. L. Stewart, On Legendre symbol lattices, II, Unif. Distrib. Theory 8 (2013), 47-65, ps, pdf.
  48. K. Gyarmati, S. Konyagin, A. Sárközy, On the reducibility of large sets of residues modulo p, J. of Number Theory 133 (2013), 2374-2397, ps, pdf.
  49. K. Gyarmati, C. Mauduit, A. Sárközy, On the linear complexity of binary lattices, Ramanujan J. 32 (2) (2013), 185-201, ps, pdf.
  50. K. Gyarmati, Pseudorandomness of finite binary sequences and lattices, doktori értekezés, 2014. pdf.
  51. K. Gyarmati, C. Mauduit, A. Sárközy, On linear complexity of binary lattices, II, Ramanujan J. 34 (2) (2014), 237-263, ps, pdf.
  52. K. Gyarmati, C. Mauduit, A. Sárközy, The cross-correlation measure for families of binary sequences, Applications of Algebra and Number Theory (Lectures on the occasion of Harald Niederreiter's 70th Birthday) 2014, eds.: G. Larcher, F. Pillichshammer, A. Winterhof and C. Xing, ps, pdf.
  53. K. Gyarmati, On the complexity of a family of Legendre sequences with irreducible polynomials , Finite Fields and Their Applications 33 (2015), 175-186, preprint ps, pdf, final version link.
  54. K. Gyarmati, C. Mauduit, A. Sárközy, Generation of further pseudorandom binary sequences, I (Blowing up a single sequence), Uniform Distribution Theory 10 (2015), 35-61, ps, pdf.
  55. K. Gyarmati, A. Sárközy, On reducible and primitive subsets of F_p, I, Integers 15A (2015), A6. ps, pdf.
  56. K. Gyarmati, A. Sárközy, On reducible and primitive subsets of F_p, II, Q. J. Math. (2015) (online), ps, pdf.
  57. K. Gyarmati, C. Mauduit, A. Sárközy, On finite pseudorandom binary lattices, Discrete Applied Math., közlésre elfogadva, ps, pdf.
  58. C. Dartyge, K. Gyarmati, A. Sárközy, On irregularities of distribution of binary sequences relative to arithmetic progressions, I. (General Results), közlésre elfogadva, ps, pdf.
  59. C. Dartyge, K. Gyarmati, A. Sárközy, On irregularities of distribution of binary sequences relative to arithmetic progressions, II. (Special sequences), közlésre benyujtva, ps, pdf.